MAUDE Adverse Event Report: Maquet Cardiovascular LLC VasoView Hemopro 2; Electrosurgical, Cutting & Coagulation & Accessories

Maquet Cardiovascular LLC VasoView Hemopro 2; Electrosurgical, Cutting & Coagulation & Accessories
Model Number VH-4000
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported that during a cabg a vasoview hemopro 2 continuously timing out.Power setting at 3.The toggle was fully slid backward to deliver energy to the jaws, and a ¿click¿ was felt to indicate activation of the device.The procedure was completed successfully with a very minor case delay of 2 minutes.A new device was used to complete the procedure.There was no patient harm.
 
Additional Manufacturer Narrative
(b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.

Brand Name
VasoView Hemopro 2
Common Device Name
Electrosurgical, Cutting & Coagulation & Accessories
Manufacturer (Section D)
Maquet Cardiovascular LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
Maquet Cardiovascular LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key50838992
Report Number2242352-2026-0000818
Device Sequence Number13249218
Product Code GEI
UDI-Device Identifier00607567700406
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K101274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician Assistant
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-4000
Device Catalogue NumberVH-4000
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/21/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Unknown
Patient SexUnknown